# SDR IXKA960014

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8880Z
- Make and model: Boeing 727225
- Aircraft serial: 21453
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 307BP8L
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - POST-FLIGHT CHECK - 'E' PATH LIGHT, ROW 17 INOPERATIVE.  RELAMPED SAME.  (X)
